# SDR 03143328

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHTS ON THE FORWARD BULKHEAD HAD LAMPS THAT WERE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE INOPERATIVE LAMPS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
